advertisement
Question
Posted by: Kyle | 2012/07/21

Wellbutrin

Im thinking of taking Wellbutrin for motivation, interest, increase labido with Venlor, but I have an anxiety disorder, and some say that you shouldnt even be in the same room as a box of Wellbutrin if you have a anxiety problem, but I dont understand how a drug that can effectively treat depression can make you anxious at the same time, do you think it could be beneficial for me?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Combining antidepressants ( indeed combining any drugs ) usually increased the likelihood of side-effects rather than lessening them, unless the recipe is very caefully planned by a specialist psychiatrist. Generally, adding other drugs does NOT usefully increase libido if this has been reduced by other AD drugs. But though not everyone has thesem side-effects on any particular AD, some newer ADs rarely if ever produce this effect, and they're worth trying.
Some people are especially sensitive to anxiety-like side-effects on some antidepressants, which isn't alttogether surprising when you thing of an as being enlivening or partially stimulant. But again, none have this effect in everyone.
Rather than experimenting ( and some GPs are rather too ready to indulge one in experiments ) best to discuss all these options carefully with your psychiatrist, and come up with a rational plan together

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2012/07/23

Combining antidepressants ( indeed combining any drugs ) usually increased the likelihood of side-effects rather than lessening them, unless the recipe is very caefully planned by a specialist psychiatrist. Generally, adding other drugs does NOT usefully increase libido if this has been reduced by other AD drugs. But though not everyone has thesem side-effects on any particular AD, some newer ADs rarely if ever produce this effect, and they're worth trying.
Some people are especially sensitive to anxiety-like side-effects on some antidepressants, which isn't alttogether surprising when you thing of an as being enlivening or partially stimulant. But again, none have this effect in everyone.
Rather than experimenting ( and some GPs are rather too ready to indulge one in experiments ) best to discuss all these options carefully with your psychiatrist, and come up with a rational plan together

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement